# SDR SCNA01360

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON FLOORBEAM TEE CAP AT BS 380 LBL 20 TO RBL 64. REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED SECTION IAW B727  SRM 513002.  FABRICATED REPAIRS AND INSTALLED IAW B727 SRM 513002.
